BibTeX record: journals/dm/AlbiolN08

download as .bib file

@article{DBLP:journals/dm/AlbiolN08,
  author    = {Rub{\'{e}}n Albiol and
               Marc Noy},
  title     = {Identities for non-crossing graphs and multigraphs},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {23},
  pages     = {5895--5897},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.disc.2007.12.035},
  doi       = {10.1016/j.disc.2007.12.035},
  timestamp = {Tue, 20 Jan 2009 09:52:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/AlbiolN08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}